# SDR AWXA200601550

- Difficulty date: August 21, 2006
- Submitted: August 28, 2006
- Operation: Air carrier
- Aircraft: N801AW
- Make and model: Airbus A319-132
- Aircraft serial: 889
- Aircraft time: 28,826 hours, 11,718 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D53472178208
- Condition: Corroded
- Location: Fuselage
- Part time: 28,826 hours, 11,718 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - CORROSION ON SEAT TRACK LOCATED AT FS 47/51 + 6", FS 52 + 15", FS 57 + 4", +Y765, LT INBD PASSENGER CABIN (3 POINTS).  PERFORMED PERMANENT REPAIR ON SEAT TRACK LOCATED AT FS 47/51 + 6", +Y765, LT INBD PASSENGER CABIN IAW A319 SRM 53-00-15, PAGE 207 TO PAGE 211, FIG 202.
